Birth Control
Birth Control Pill
Birth Control Patch

Is it true that the birth control patch has caused some women to have blood clots and have stomach problems?

495051

Top Answer
User Avatar
Wiki User
2006-01-09 14:27:20
2006-01-09 14:27:20

Yes. Even a 14 yr old has died form blood clots that the patch caused. No idea about stomach problems sorry. The older you are, smoking all increases the risk for all of these.

1
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions

User Avatar

Mercury, but it caused more problems than it solved.

User Avatar

birth control can make your stomach upset, yes.

User Avatar

About one-half of unintended pregnancies are caused by contraceptive failure, either a failure of the method or a mistake by the user

User Avatar

The effectiveness is the same whether you take the birth control pill with food or on any empty stomach, but some women have nausea if they don't take the birth control pill with food.

User Avatar

There are several different side effects to the Depo-Provera birth control shot. Some of these include headaches, depression, hair loss, and acne. It can cause changes in appetite but usually does not cause stomach problems.

User Avatar

Yes that is still normal, in most girls, the pain should either go away or just hurt less. Some girls go on birth control for that exact reason, so it is normal for you to have stomach pain on birth control

User Avatar

It wouldn't be your stomach swelling, but your uterus. You could be pregnant if you've stopped taking birth control pills and you've had unprotected sex.

User Avatar

Yes. Acne is usually caused by testosterone. Birth control reduced those hormones.

User Avatar

caused from prenacy or birth control

User Avatar

birth control doesnt usually ever cause problems other than the depo provera shot causes weight gain

User Avatar

SOME OF THE BIRTH DEFFECTS CAN BE RETARDATION.FACIAL PROBLEMS. wat r others?

User Avatar

Yes it can be and it works well to get rid of the most severe problems.

User Avatar

This would not usually be a symptom of stopping birth control but could be caused by a UTI. You may want to see about going to see a doctor to find out what is going on.

User Avatar

There's no particular age. Some girls go on birth control pills as young as 12 or 13, even if they haven't had sex, to control problems with periods.

User Avatar

Access to options for birth control and family planning may be a solution to overpopulation. Free choice of family planning methods and family size are an important component of any family planning program.

User Avatar

morning sickness bigger stomach headaches nausea dizzyness

User Avatar

I wouldn't. If it is expired it will not work correctly and could be very bad on your stomach.

User Avatar

You can take birth control pills with food or on an empty stomach. Some women find they have nausea if they don't take the pill with food.

User Avatar

There are no known side effects between propranolol and the birth control pill. However, if you're taking this pill for blood pressure control or heart problems, contact your health care providers to be sure you don't need a change in birth control method.

User Avatar

It could but if you have symptoms these could be caused by the birth control pills not suiting your body. Talk to your doctor


Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.